Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


can't eat
Jul 2, 2001

my brother is in the final stages of aids, and has many ois. the aids meds work however he can't take them due to nausea. any sugestions on what may help?

Response from Dr. Bartlett

Treatments for HIV and opportunistic infections can cause nausea which is very troublesome. The good news is that there are more options for the treatment of either- you should discuss alternative medications with his health care provider. A variety of medications can be used to treat nausea- Phenergan, Tigan, Kytril, Zofran, Marinol and smoking marijuana. Again, I think it is important to review these options with your brother's health care provider.



Previous
vieny legs
Next
Pain relief

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement